JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF THE THIRD POSITIVE RADIAL SOLUTION OF A SEMILINEAR ELLIPTIC PROBLEM ON AN UNBOUNDED DOMAIN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF THE THIRD POSITIVE RADIAL SOLUTION OF A SEMILINEAR ELLIPTIC PROBLEM ON AN UNBOUNDED DOMAIN
Ko, Bong-Soo; Lee, Yong-Hoon;
  PDF(new window)
 Abstract
We prove the multiplicity of ordered positive radial solutions for a semilinear elliptic problem defined on an exterior domain. The key argument is to prove the existence of the third solution in presence of two known solutions. For this, we obtain some partial results related to three solutions theorem for certain singular boundary value problems. Proof are mainly based on the upper and lower solutions method and degree theory.
 Keywords
existence;multiplicity;semilinear elliptic problem;singular boundary value problem;upper solution;lower solution;Leray-Schauder degree;radial solution;
 Language
English
 Cited by
1.
Positive radial symmetric solutions to an exterior elliptic Robin boundary-value problem and application, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71, 5-6, 1909  crossref(new windwow)
2.
Study of singular boundary value problems for second order impulsive differential equations, Journal of Mathematical Analysis and Applications, 2007, 331, 1, 159  crossref(new windwow)
 References
1.
SIAM Rev., 1976. vol.18. 4, pp.6208-709

2.
Researches de mathematique 46, 1995.

3.
SIMA J. Math. Anal., 1979. vol.10. 5, pp.875-883 crossref(new window)

4.
Infinite dimensional Morse theory and multiple solution problems, 1993.

5.
Nonlinear Anal., 1996. vol.27. 6, pp.645-652 crossref(new window)

6.
J. Reine Angew. Math., 1986. vol.371. pp.46-66

7.
Nonlinear Anal., 1987. vol.11. 4, pp.481-492 crossref(new window)

8.
Nonlinear Anal., 1997. vol.28. 8, pp.1429-1438 crossref(new window)

9.
J. Math. Anal. Appl., 1994. vol.181. pp.684-700 crossref(new window)

10.
Comm. Partial Differential Equations, 1981. vol.6. 8, pp.951-961 crossref(new window)

11.
J. Differential Equations, 1993. vol.101. 1, pp.1-14 crossref(new window)

12.
SIAM J. Appl. Math., 1974. vol.26. 4, pp.687-716 crossref(new window)

13.
Maximum Principles in Differential Equations, 1967.